Cartesian spaces over T and locales over Ω(T)
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 3, p. 257-267
@article{CTGDC_1982__23_3_257_0,
     author = {Niefield, Susan B.},
     title = {Cartesian spaces over $T$ and locales over $\Omega (T)$},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {23},
     number = {3},
     year = {1982},
     pages = {257-267},
     zbl = {0492.18005},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1982__23_3_257_0}
}
Niefield, S. B. Cartesian spaces over $T$ and locales over $\Omega (T)$. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 3, pp. 257-267. http://www.numdam.org/item/CTGDC_1982__23_3_257_0/

1 J. B Enabou, Treillis locaux et p aratopologie, Cahiers Topo. et Géom. Diff. I (1957/ 58), Exposé 2. | Numdam | Zbl 0134.40704

2 B.J. Day& G.M. Kelly, On topological quotients preserved by pullbacks and products, Proc. Cambridge Phil. Soc. 67 (1970), 553- 558. | MR 254817 | Zbl 0191.20801

3 C.H. Docker & D. Papert, Quotient frames and subspaces, Proc. London Math. Soc. 16 (1966), 275 - 296. | MR 202648 | Zbl 0136.43405

4 M.P. Fourman & D.S. Scott, Sheaves and logic, Lecture Notes in Math. 753(1979), 302-401. | MR 555551 | Zbl 0415.03053

5 P. Freyd, Abelian categories, Harper & Row, New York 1964. | MR 166240 | Zbl 0121.02103

6 P. Freyd, Aspects of topoi, Bull. Austral. Math. Soc. 7 (1972), 1-76. | MR 396714 | Zbl 0252.18001

7 G. Gierz & al, A compendium of continuous lattices, Springer, 1980. | MR 614752 | Zbl 0452.06001

8 K.H. Hoffmann & J.D. Lawson, The spectral theory of distributive continuous lattices, Trans. A. M. S. 246 (1978), 285 - 310. | MR 515540 | Zbl 0402.54043

9 J.M.E. Hyland, Function spaces in the category of locales, Continuous lattices, Lecture Notes in Math. 871, Springer (1981), 264-281. | Zbl 0483.54005

10 J.R. Isbell, Function spaces and adjoints, Math. Scand. 36 (1975), 317- 339. | MR 405340 | Zbl 0309.54016

11 J.R. Isbell, Atomless parts of spaces, Math. Scand. 31 (1972), 5 - 32. | MR 358725 | Zbl 0246.54028

12 P.T. Johnstone, Topos Theory, L.M.S. Math. Mono. 0, Acad. Press 1977. | MR 470019 | Zbl 0368.18001

13 P.T. Johnstone, Tychonoff's Theorem without the axiom of choice, Fund. Math. | Zbl 0503.54006

14 P.T. Johnstone, Factorization and pullback theorems for localic geometric morphisms, Inst. Math. Pures Univ. Cath. Louvain, Rapport 79 (1979).

15 P.T. Johnstone, The Gleason cover of a topos, II, J. Pure and Appl. Alg. to appear. | MR 629332 | Zbl 0445.18005

16 C.J. Mikkelsen, Lattice-theoretic and logical aspects of elementary topoi, Aarhus Univ. Various Publ. Series 25(1976). | MR 429560 | Zbl 0345.18006

17 S.B. Niefield, Cartesianness: topological spaces, uniform spaces and affine scheme s, J. Pure and A ppl. Alg. 23 (1982), 147-167. | MR 639571 | Zbl 0475.18011

18 S.B. Niefield, Cartesian inclusions: locales and toposes, Comm. in Alg. 9 (16) (1981), 1639-1671. | MR 630579 | Zbl 0497.18009

19 D.S. Scott, Continuous lattices, Lecture Notes in Math. 274, Springer (1972) 97-137. | MR 404073 | Zbl 0239.54006

20 H. Simmons, A framework for topology, Proc. Wroclaw logic Conference 1977 North-Holland (to appe ar) . | MR 519819 | Zbl 0493.06005